# SDR DXTA200501090

- Difficulty date: November 17, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600619
- Aircraft time: 2,284 hours, 1,804 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Accumulator
- Condition: Low
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, AFTER APPLYING BRAKES, LOW BRAKE PRESS AND ANTI SKID INOP.  MASTER CAUTION LAMPS ON FOR 6 SECONDS THEN EXTINGUISHED.  ALSO BRAKES GRABBY LT MORE THAN RT.  FOUND POWER BRAKE ACCUMULATOR PRECHARGE FLAT SERVICED WITH N2 TO PRECHARGE PRESSURE CHECKED FOR LEAKS.  NO LEAKS NOTED CHECKED OPERATION OF POWER BRAKE CHECKS OK IAW CE560 MM 12-13-02 & 32-41.
